# SDR CALA2025102110341

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 58,854 hours, 21,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11ABC ECONOMY PASSENGER SEAT EMERGENCY PATH LIGHTING (EPL) INOP REPLACED ROW 8/11 ABC EMERGENCY PATH LIGHTING (EPL) ASSY REF AMM 33-51-11 OPS CHECK GOOD OKAY FOR SERVICE INFO ONLY
